Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mjw21

Member
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mjw21

  • Rank
    Junior Member
  1. I finished my course of accutane over a year ago and have had perfect skin ever since. Two months ago, however, I started the progesterone only pill, Cerazette. I've got one painful spot on my cheek, which I haven't had in over a year, and 2 smaller less painful spots. They aren't much compared to what I used to have but I'm worried this pill might make my skin go back to how it was. Has anyone experienced this? Any advice?
  2. I finished my course of accutane over a year ago and have had perfect skin ever since. Two months ago, however, I started the progesterone only pill, Cerazette. I've got one painful spot on my cheek, which I haven't had in over a year, and 2 smaller less painful spots. They aren't much compared to what I used to have but I'm worried this pill might make my skin go back to how it was. Has anyone experienced this? Any advice?
  3. How long after you finish tane is it safe for you to drink alcohol? I'm going to Ibiza one week after my course finishes and want to know how careful I need to be
  4. I'm nearing the end of my course now but i have a vague memory of my derm saying that in the first few weeks I may experience headaches but it should soon go....I think it's whilst your body adjusts, if you're worried then next time u go back mention it, but keep note of how often you get them...what time etc just in case.
  5. Doubt it's a lack of magnesium, more likely to be biotin... Or just simply the dryness created by accutane... whats a biotin?
  6. Anyone noticed this? My nails have really changed since on tane but I don't know whether tane caused it or I am just deficient in Magnesium or something? They're brittle and break easily
  7. omg yes. i am one sweaty beast right now!lol
  8. You need to use AT LEAST 2 forms of contraception whilst on tane. So you can't just use condoms. you'd need the pill(for example) aswell. I think it's fine to go on, I was never told not to, however, i am not in a sexual relationship so have not needed to take it
  9. why does tane help psoriasis but cause eczema? i thought psoriasis was a form of eczema?
  10. Has anyone noticed that since tane they are more susceptible to illness/infection? Half way through my course I got Pharangytis....cant spell it....anyway its a throat infection and i was out of college for 2 weeks... Now - one month later- I have extremely bad hayfever-never had it this bad- and i think it is mixed in with a cold, i hope iv not replapsed with this throat infection....i feel like shit So has anyone else noticed a change?
  11. yep i got rashes on my hands and up my arms- they wernt that itchy, jst dry skin i also got this little bit on the skin surroundin my lip and headin towards my chin that is reaaaallly itchy! it doesnt look any different but i can never stop itchin this little bit!
  12. Hmmm it's weird how people are losing weight but yet some are gaining. I, personally, have gained weight. About 6lbs and I feel crap but I can't stop craving sugar, I wish I had no cravings now like some people on here, I'm finding it very hard to lose weight
  13. Has anyone noticed a difference in weight gain/loss whilst on tane? And a difference in food cravings at all? Just wondering if it affects you in that way at all...
  14. I used to wash my hair everyday cos it got greasy but whilst on accutane it doesnt get greasy so i end up forgetting to wash cos my hair feels relatively clean, can't get used to it! I have no problems styling my hair but with all the straightening and blow drying does it dry your hair out even more than usual cos of tane?
  15. i hope it's not permanent. I've developed random patches up my right arm since accutance. I had it on the back of my neck a few years ago though and it seemed to go on its own and hasn't come back. Eczema is made worse during winter though due to the constant warming and cooling of you skin (being out in the cold and then going inside and warming up) - it causes your skin to lose moisture so bare that in mind if i keeps recurring.
×